RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 12, Pages 1708–1710 (Mi de10518)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Quadrature Formulas with Prescribed Nodes for Singular Integrals

Sh. S. Khubezhty

North Ossetian State University, Vladikavkaz

Full text: PDF file (355 kB)

English version:
Differential Equations, 2001, 37:12, 1800–1803

Bibliographic databases:

UDC: 519.644
Received: 15.03.2001

Citation: Sh. S. Khubezhty, “Quadrature Formulas with Prescribed Nodes for Singular Integrals”, Differ. Uravn., 37:12 (2001), 1708–1710; Differ. Equ., 37:12 (2001), 1800–1803

Citation in format AMSBIB
\Bibitem{Khu01}
\by Sh.~S.~Khubezhty
\paper Quadrature Formulas with Prescribed Nodes for Singular Integrals
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 12
\pages 1708--1710
\mathnet{http://mi.mathnet.ru/de10518}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1967600}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 12
\pages 1800--1803
\crossref{https://doi.org/10.1023/A:1014491812515}


Linking options:
  • http://mi.mathnet.ru/eng/de10518
  • http://mi.mathnet.ru/eng/de/v37/i12/p1708

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sh. S. Khubezhty, “Kvadraturnye formuly dlya singulyarnykh integralov s yadrom Koshi”, Vladikavk. matem. zhurn., 10:4 (2008), 61–75  mathnet  mathscinet
  • Number of views:
    This page:51
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019